# SDR 2001UALA00656

- Difficulty date: May 6, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Aircraft time: 63,838 hours, 36,669 cycles
- Engine: Pwa JT8D15
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT ACTUATOR ATTACHMENT INBOARD AND OUTBOARD RIBS ARE CRACKED.  REPAIRED ATTACHMENT RIBS PER SM-0R 70-57-56-01-AR5.
